# SDR SWIA200922275

- Difficulty date: August 5, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 17,986 hours, 15,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER MISSING.  (FLT 6746)  REPLACED COVER.
